Automorphism groups of rational surfaces

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we consider automorphism groups of rational surfaces which admit cuspidal anticanonical curves and have certain nontrivial automorphisms. By applying Coxeter theory, we show that the automorphism groups of the surfaces are isomorphic to the infinite cyclic group.

Original languageEnglish
Pages (from-to)411-422
Number of pages12
JournalJournal of Pure and Applied Algebra
Volume224
Issue number1
DOIs
Publication statusPublished - Jan 2020

Keywords

  • Automorphism group
  • Cuspidal anticanonical curve
  • Rational surface

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Automorphism groups of rational surfaces'. Together they form a unique fingerprint.

Cite this